Thank you for your question. This is most likely an allergic reaction to antibacterial soap used during surgery or latex in the postoperative bra. Bring this to the attention of your surgeon who will likely prescribe hydrocortisone cream. Do not follow Internet advice.
Many people notice a temporary breakout or skin irritation after surgery. This could be due to solution applied to the skin or a part of the inflammatory response. Typically this is resolved after a couple of showers and gentle cleansing/exfoliation. Let your Plastic Surgeon know if you have ongoing issues or a more prominent skin reaction such as hives/itching which can be related to medication.
All the best
Hi Rae369, Thanks for your question. These bumps or rash sometimes happen after surgery. They may be due to allergies or a stress response from your body due to surgery. Sometimes they get infected and become more red. They usually go away on their own but sometimes may need steroids or antibiotics in case or stress or infection. Please discuss with your plastic surgeon. Good luck!
All the best,
Carlos Mata MD, MBA, FACS,
Board Certified Plastic Surgeon
This is sometimes the result of the surgical skin preparation, which can be harsh on the skin. Combined with the stress of surgery and the skin stretching, this can happen. Steroid creams, minocycline can help.
Hi rae369, It looks like you may have some break outs from your post surgery garment and/or medications. You know your skin care steps to exfoliate, etc. to take care of them. More than likely from heat/sweat, so they should go away on their own, but as always, good idea to point out to your doc at a post op visit, just to be safe!
It is very unlikely this is in response to your implants. Check with your surgeon to see if they think it is related to the bra you are wearing or meds you are taking.
Thank you for your question and photos. They can be from your compression bra since its warn 24/7 and your skin can sweat. I doubt that it's a reaction from your post op medicine , but check back with your PS to confirm.
This is not an uncommon occurrence. It is likely secondary to heat from wearing the surgical bra all the time and/or the bodies response to the surgery. It is not likely related to a reaction to the implants.